# SDR ASAA2023022242038

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 986 hours, 292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S MCDU SCREEN IS FROZEN ON MENU PAGE. BUTTONS APPEAR TO FUNCTION BASED ON CA MCDU, HOWEVER FO'S PAGE DOES NOT CHANGE. ON ARRIVAL AFTER FLAPS WERE SET TO 1, THE FO'S MCDU BECAME 'ACTIVE' AND FUNCTIONED NORMALLY REMAINDER OF FLIGHT. GROUNDED - YES. CYCLED POWER TO F/O'S MCDU AND LRU OPS TESTS NORMAL REF B737-9 AMM 34-61-01-400/802.
